On Almost Homogeneous Compact Complex Analytic Surfaces.
Inventiones mathematicae, Tome 8 (1969), pp. 244-266
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1969__8_141988,
author = {J. POTTERS},
title = {On {Almost} {Homogeneous} {Compact} {Complex} {Analytic} {Surfaces.}},
journal = {Inventiones mathematicae},
pages = {244--266},
year = {1969},
volume = {8},
zbl = {0205.25102},
url = {http://geodesic.mathdoc.fr/item/IM_1969__8_141988/}
}
J. POTTERS. On Almost Homogeneous Compact Complex Analytic Surfaces.. Inventiones mathematicae, Tome 8 (1969), pp. 244-266. http://geodesic.mathdoc.fr/item/IM_1969__8_141988/